# SDR R61A201309110931

- Difficulty date: September 11, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,418 hours, 9,203 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: C16193BA
- Part serial: 1685
- Condition: Corroded
- Location: Zone 200
- Part time: 9,418 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  CORROSION WAS FOUND ON THE STANDBY PITOT STATIC PROBE.  MX R & R THE STANDBY PITOT STATIC PROBE IAW AMM 34-12-11.
